Back
 JAMP  Vol.7 No.1 , January 2019
The Existence of Solution of a Critical Fractional Equation
Abstract: In this paper, we study the existence of solution of a critical fractional equation; we will use a variational approach to find the solution. Firstly, we will find a suitable functional to our problem; next, by using the classical concept and properties of the genus, we construct a mini-max class of critical points.
Cite this paper: Chen, H. (2019) The Existence of Solution of a Critical Fractional Equation. Journal of Applied Mathematics and Physics, 7, 243-253. doi: 10.4236/jamp.2019.71020.
References

[1]   Lions, P.-L. (1985) The Concentration-Compactness Principle in the Calculus of Variations. The Limit Case. II. Revista Matemática Iberoamericana, 1, 45-121.

[2]   Nezza, E.D., Palatucci, G. and Valdinoci, E. (2012) Hitchhiker’s Guide to the Fractional Sobolev Spaces. Bulletin Des Sciences Mathématiques, 136, 521-573.
https://doi.org/10.1016/j.bulsci.2011.12.004

[3]   Adams, R. (1975) Sobolev Spaces. Academic Press.

[4]   Barrios, B., Colorado, E. and Servadei, R. (2015) A Critical Fractional Equation with Concave-Convex Power Nonlinearities. Annales De Linstitut Henri Poincaré, 32, 875-900.
https://doi.org/10.1016/j.anihpc.2014.04.003

[5]   Xuan, B.J. (2006) Theory and Application of Variational Method. China University of Science and Technology Press, Anhui.

[6]   Meyers, N. and Serrin, J. (1964) H = W. Proceedings of the National Academy of Sciences of the USA, 51, 1055-1056.
https://doi.org/10.1073/pnas.51.6.1055

[7]   Palatucci, A. and Pisante, G. (2014) Improved Sobolev Embeddings, Profile Decomposition and Concentration-Compactness for Fractional Sobolev Spaces. Calculus of Variations and Partial Differential Equations, 50, 799-829.

[8]   Ambrosetti, A. and Rabinowitz, P.H. (1973) Dual Variational Methods in Critical Point Theory and Applications. Journal of Functional Analysis, 14, 349-381.
https://doi.org/10.1016/0022-1236(73)90051-7

[9]   Azorero, J.G. and Alonso, I.P. (1991) Multiplicity of Solutions for Elliptic Problems with Critical Exponent or with a Nonsymmetric Term. Transactions of the American Mathematical Society, 323, 877-895.
https://doi.org/10.2307/2001562

[10]   Youjun, W. (2018) Multiplicity of Solutions for Singular Quasilinear Schrodinger Equations with Critical Exponents. Journal of Mathematical Analysis and Applications, 458, 1027-1043.

[11]   Rabinowitz, P. (1986) Minimax Methods in Critical Points Theory with Applications to Differential Equation. CBMS, 65, AMS, Providence.
https://doi.org/10.1090/cbms/065

 
 
Top